# SDR CA960115001

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310063901
- Condition: Spalled
- Location: Combining Grbox
- Component: Pwa
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)"C" BOX WAS GENERATING METAL ON THE #2 SIDE. UPON DISASSEMBLY OF THE GEARBOX IT WAS NOTED THAT THE #5 INNER BEARING HAD ONE OF THE BALLS STARTING TO SPALL.
